# SDR DALA2020012389989

- Difficulty date: April 15, 2016
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 48,090 hours, 16,025 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Left Elevator
- Component: Elevator
- Component part number: 183N200343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR UPPER SKIN TRAILING EDGE DELAMINATED REPAIR PER ER/A 545800-14 / 
